JournalszaaVol. 31, No. 3pp. 251–266

Blow-up and Polynomial Decay of Solutions for a Viscoelastic Equation with a Nonlinear Source

  • Yangping Xiong

    Zhejiang Normal University, Jinhua, China
Blow-up and Polynomial Decay of Solutions for a Viscoelastic Equation with a Nonlinear Source cover
Download PDF

Abstract

In this paper we investigate the blow-up and decay phenomenon of solutions for a viscoelastic equation with a nonlinear source. Even for vanishing initial energy, we show the solution blows up in nite time. We also prove the solution decays under suitable conditions.

Cite this article

Yangping Xiong, Blow-up and Polynomial Decay of Solutions for a Viscoelastic Equation with a Nonlinear Source. Z. Anal. Anwend. 31 (2012), no. 3, pp. 251–266

DOI 10.4171/ZAA/1458